# SDR ASOA201610110825

- Difficulty date: October 11, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 33,834 hours, 24,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: CC670392041
- Condition: Corroded
- Location: Bs 677-830
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION,  ENTIRE LENGTH OF NUT PLATE CHANNEL FRAME FOR FAIRINGS 193AB AND 194AB HAS CORROSION.  MX COMPLIED WITH EA 32-2016-202. ACFT WAS APPROVED FOR RETURN TO SERVICE.
